# SDR CALA2011091200587

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 42,127 hours, 13,661 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 99031514
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 38,727 hours, 12,700 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, I, J
- Precautionary procedure: B

## Discrepancy

AFTER DESCENT FROM FL 400, MULTIPLE FLAGS ILLUMINATED: ALT LIMI T, ALT DISAGREE, BOTH EEC LIGHTS ALTN, SINGLE CHANNEL SPEED TRIM AND COMPLETE LOSS OF AIRSPEED ON F/O SIDE (ALSO REF PAGE 8742 412).  REPLACED RIGHT ADIRU PER AMM 34-21-01 PERFORMED ADIRU OPS TEST PER AMM 34-21-00. REPLACED F/O'S PITOT PROBE(LOW HEAT OUTPUT) PER AMM 34-11-01.  LEAK & OPS TEST PER AMM 34-11-00.  OK FOR SERVICE REF L/P 8742415 FOR CAT DOWNGRADE. ROTABLE PARTS CHANGE WAS INDICATED - TT 1468629  S/N OFF 01514 UNIT, ADIRU, AI  OFF 29-3421-9-0009 1514 ON 29-3421-9-0010 0982.
